# SDR 9JLA2022100739009

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N910TX
- Make and model: Amd FALCON900B
- Aircraft serial: 172
- Aircraft time: 6,769 hours, 2,684 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 6,769 hours, 2,685 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Part number: 302005226
- Condition: Leaking
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT CHECKS THE MAINTENANCE TECH DISCOVERED AN OIL LEAK FROM THE NO3 ENGINE. THE MAINTENANCE PROVIDER FOUND A LIP SEAL ON THE ACCESSORY GEARBOX FOR THE FUEL PUMP LEAKING. THE DEFECTIVE SEAL WAS REMOVED, AND A NEW CONDITION SEAL INSTALLED. LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
